# SDR ASAA2023061543620

- Difficulty date: June 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 60,258 hours, 17,981 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000482
- Condition: Failed
- Location: E/E Bay, E5-2
- Part time: 34,301 hours, 10,039 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL IN FLT. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801 AND FOUND MULTIPLE FAULTS ARINC RAM, ASIC RAM, ASIC MICROCTL, MICROCODE CRC ON L/H FMC. PER FIM 34-61 TASK 837 THESE ARE HARDWARE FAILURES. REMOVED AND REPLACED L/H FMC PER B737-800 AMM 34-61-02.
